View : 441 Download: 0

PROPERTIES OF COMPLEX SYMMETRIC OPERATORS

Title
PROPERTIES OF COMPLEX SYMMETRIC OPERATORS
Authors
Jung, SungeunKo, EungilLee, Ji Eun
Ewha Authors
고응일이지은
SCOPUS Author ID
고응일scopus; 이지은scopus
Issue Date
2014
Journal Title
OPERATORS AND MATRICES
ISSN
1846-3886JCR Link
Citation
OPERATORS AND MATRICES vol. 8, no. 4, pp. 957 - 974
Keywords
complex symmetric operatorbiquasitriangularweakly hypercyclicWeyl type theorem
Publisher
ELEMENT
Indexed
SCIE; SCOPUS WOS
Document Type
Article
Abstract
An operator T is an element of L(H) is said to be complex symmetric if there exists a conjugation C on H such that T = CT*C. In this paper, we prove that every complex symmetric operator is biquasitriangular. Also, we show that if a complex symmetric operator T is weakly hypercyclic, then both T and T* have the single-valued extension property and that if T is a complex symmetric operator which has the property (delta), then Weyl's theorem holds for f (T) and f (T)* where f is any analytic function in a neighborhood of sigma(T). Finally, we establish equivalence relations among Weyl type theorems for complex symmetric operators.
DOI
10.7153/oam-08-53
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

BROWSE